MathSciNet Relay Station
MathSciNet bibliographic data
MR2183300 (2006g:37047) 37D20 (22E40 37C85)
Katok, Anatole; Katok, Svetlana Higher cohomology for abelian groups of toral automorphisms. II. The partially hyperbolic case, and corrigendum. Ergodic Theory Dynam. Systems 25 (2005), no. 6, 1909–1917.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement